oalib
Search Results: 1 - 10 of 100 matches for " "
All listed articles are free for downloading (OA Articles)
Page 1 /100
Display every page Item
Ichthyosiform mycosis fungoides with alopecia and atypical membranous nephropathy  [cached]
Zhou Qiang,Zhu Kejian,Yu Haiyan,Cheng Hao
Indian Journal of Dermatology, Venereology and Leprology , 2011,
Abstract: We describe here a rare case of variant of mycosis fungoides (MF): ichthyosiform MF with alopecia and atypical membranous nephropathy. The diagnosis was made based on the following findings: generalized ichthyosis-like eruption, alopecia, enlarged superficial lymph nodes, proteinuria, and hematuria, the histological features of the skin biopsy from both ichthyotic and alopecic lesions with immunohistochemical staining, and the renal biopsy examination with immunofluorescence. The histological examination of ichthyotic and alopecic lesions displayed a predominant infiltration of atypical lymphocytes in the upper dermis with the characteristics of epidermotropism and folliculotropism. Immunohistochemical studies demonstrated that most infiltrated atypical lymphocytes were CD3, CD4, and CD45RO positive, whereas negative for CD5, CD7, CD20, CD30, and CD56. A renal biopsy examination revealed atypical membranous nephropathy with deposition of immunoglobulin G (IgG), IgM, IgA, C1q, and C3. In this case atypical membranous nephropathy was involved, which is very uncommon and has never been presented in the literature to date. Although ichthyosiform MF usually features a relatively favorable course, diffuse alopecia and the renal involvement in this case might indicate aggressive disease and poor prognosis.
Mycosis fungoides with unusual vitiligo-like presentation  [cached]
Das Jayanta Kumar,Gangopadhyay Asok Kumar
Indian Journal of Dermatology, Venereology and Leprology , 2004,
Abstract: Mycosis fungoides (MF), the commonest variant of primary cutaneous T cell lymphoma (CTCL), is relatively uncommon among the Asians. Hypopigmented mycosis fungoides is a rare variant usually observed in dark-skinned individuals, especially children. Hypopigmented MF usually responds well to therapy, particularly to PUVA, and has a comparatively benign course. Mycosis fungoides in a 16-year-old boy, with extensive asymptomatic hypopigmented lesions developing gradually all over the body over eight years and vitiligo-like skin lesions developing for seven years, with no systemic features, is presented for its unusual clinical features and conspicuous histopathological findings of prominent epidermotropism. The case showed fairly good response to PUVASOL therapy.
Involvement of extraocular muscles in mycosis fungoides  [cached]
Vidyasagar M,Fernandes Donald,Balachandran C,Joshi Sandhya
Indian Journal of Dermatology, Venereology and Leprology , 1994,
Abstract: Extracutaneous involvement in mycosis fungoides is not uncommon as evidenced by recent studies. Involvement of various parts of the eye by mycosis fungoides has been reported previously, though that of the extraocular muscles has not been described. We report here an unusual case of involvement of the lateral rectus muscle by mycosis fungoides.
Mycosis Fungoides  [cached]
Sayal S K,Malik A K,Sanghi S,Chatterjee T
Indian Journal of Dermatology , 2001,
Abstract: A case of Mycosis Fungoides showing typical clinical and histopathological features responding to PUVASOL therapy.
Mycosis Fungoides  [cached]
Singh Shri Nath,Bhattamishra Asit Baran,Keki Gardin Homyar
Indian Journal of Dermatology , 1999,
Abstract: A fifty six year old patient developed erythematcus macules, papules, annular plaques, nodules, tumours, ulcerated lesions and poikiloderma. After initial difficulty, a diagnosis of mycosis fungoides was finally made on histopathology.
Vitiligo-like lesions of mycosis fungoides coexisting with large plaque parapsoriasis: An association or a spectrum?  [cached]
Das Jayanta,Sengupta Sujata,Gangopadhyay Asok
Indian Journal of Dermatology , 2006,
Abstract: Mycosis fungoides is the commonest type of primary cutaneous T cell lymphoma. Hypopigmented mycosis fungoides is an uncommon variant usually observed in dark-skinned individuals, especially children. Large plaque parapsoriasis, a disease of the middle-aged, and with no racial and geographical predilection, can be regarded as the clinically benign end of the mycosis fungoides disease spectrum. Case of a 24-year-old male, with asymptomatic hypopigmented lesions with characteristics of large plaque parapsoriasis, and vitiligo-like skin lesions with characteristics of mycosis fungoides developing over pre-existing hypopigmented lesions, with no systemic features, is presented for its unusual clinical features and conspicuous histopathological findings.
Mycosis Fungoides
Krishnan S G S,Yesudian Devakar P,Jayaraman M,Janaki V R
Indian Journal of Dermatology , 1997,
Abstract: A 45 year old male presented with classical clinico- pathological mycosis fungoides. He had a prolonged phase of premycotic eruption closely simulating psoriasis. As expected, the patient died of systemic involvement in 2 years in spite of chemotherapy.
Pseudoepitheliomatous Hyperplasia in Mycosis Fungoides
Dilek BAYRAMGüRLER,Kür?at YILDIZ,Evren Odyakmaz DEM?RSOY,Cengiz ER??N
Trakya Universitesi Tip Fakultesi Dergisi , 2010,
Abstract: Pseudoepitheliomatous hyperplasia (PEH) is down-growth proliferation of the epidermis and of the adnexal structures into the dermis, mimicking a well-differentiated squamous cell carcinoma. It might be associated with many different conditions, mostly benign but rarely with some malignant conditions. Association of PEH with cutaneous lymphomas has occasionally been reported in the literature. Here, we report a 70-year-old man who presented with vegetative nodules clinically appearing as a tumor stage of mycosis fungoides,besides typical plaques of the disease. Histopathological examination of the tumor lesion revealed that the bulk of the tumor was due to PEH. During the follow-up period lymph node involvement was determined. We considered that mycosis fungoides cases associated with PEH should be followed up closely.
Vitiligo after Diphencyprone for Alopecia Areata  [PDF]
Mario Cezar Pires,Jo?o Mauricio Martins,F. Montealegre,Flávia Romero Gatti
Dermatology Research and Practice , 2010, DOI: 10.1155/2010/171265
Abstract: The topical immunotherapy is used to treat alopecia areata and recalcitrant warts since the 1970s. Diphencyprone is a contact sensitizer used to treat dermatological conditions resulting from as altered immunological state, such as extensive alopecia areata, being partially effective and safe. Side effects include local eczema with blistering, regional lymphadenopathy and contact urticaria. Rare adverse effects include an erythema multiforme-like reaction, hyperpigmenttion, hypopigmentation, and vitiligo. We report a 30-year-old, Brazilian male who developed vitiligo lesions following DPCP therapy for alopecia areata. 1. Introduction Topical immunotherapy is used to treat alopecia areata and recalcitrant warts since the 1970s [1]. Daman, Rosenber, and Drake in 1978, demonstrated the effectiveness of dinitrochlorobenzene (DNCB) in 2 patients with Alopecia Areata [2], and new studies have been conducted in the attempt to establish the therapeutic potential of this agent [3–5]. However, some authors questioned the safety of this chemical, suggesting a possible carcinogenic potential [6–8]. To this end, mutagenic properties of DNCB have been showed in vitro studies of Salmonella enteritidis serotype typhimurium [9]. Therefore, new substances with the same properties of DNCB have been introduced in clinical practice, and these include dibutil-ester-squaric acid (DESA) and diphenylcyclopropenone acetate (diphencyprone—DPCP) [1, 9]. Diphencyprone is a contact sensitiser used to treat dermatological conditions resulting from as altered immunological state, such as extensive alopecia areata [10–13]. Happle et al. in 1983 used, for the first time, diphencyprone in 27 alopecia areata patients [10]. Their results were exciting, with 67% of hair regrowth. Side effects include local eczema with blistering, regional lymphadenopathy and contact urticaria. Rare adverse effects include an erythema multiforme-like reaction, hyperpigmenttion, hypopigmentation, and vitiligo [11, 12]. Recently, Pan et al. reported 4 patients with alopecia areata who developed the side effect of vitiligo following DPCP immunotherapy [13]. Herein we report an additional case of vitiligo following DPCP therapy for alopecia areata. The patient was a 30-year-old, Brazilian male, white, salesman with one-year history of hair loss. The diagnosis of alopecia areata was made and more lesions appeared. The dermatological exam showed rounded, regular patches of alopecia varying from 1 to 2?cm, mostly in occipital and parietal regions. He did not present scales or atrophy in the affected areas. There
Hypopigmented mycosis fungoides treated successfully with puva
Khanna N,Dogra D,Manchanda Y,Singh M
Indian Journal of Dermatology, Venereology and Leprology , 1999,
Abstract: Hypopigmented lesions are rarely encountered in mycosis fungoides. We here report a 22-year old female patient who presented with a 5-year history of asymptomatic progressively increasing discrete and confluent hypopigmented macules and a 1-year history of a few itchy erythematous, scaly, indurated plaques. The histological features were consistent with a clinical diagnosis of mycosis fungoides. She was successfully treated with PUVA therapy.
Page 1 /100
Display every page Item


Home
Copyright © 2008-2017 Open Access Library. All rights reserved.